Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pes3108

Coming off Accutane, going on Tazorac... help!

Recommended Posts

I just finished up a long course (8 months) of a high dose of accutane ( highest being 80 mgs for about half the course). My skin is clear, with only like one small under the skin bump today and my face is not dry at all!! My doctor prescribed me tazorac to apply 2-3 times a week. what should i expect with using tazorac?? he said it would help the red marks left behind from accutane to heal?? will it dry out my sensitive skin??

Share this post


Link to post
Share on other sites

it will dry your skin to a degree, but since your skin has already dealt with severe dryness from accutane my guess is that it will not react too badly and get used to it quickly. Also, since you're using it only a few times a week it will not be as bad as once a day. Just be sure to moisturize, which I'm sure you do. Good luck!

Share this post


Link to post
Share on other sites

my derm prescribed retin-a micro after my accutane course. ive never used Tazorac, but im assuming it is similar to retin-a? i dont know how Tazorac will work, but i mix a little bit of my retin-a with face lotion and it hasnt made my skin dry, it just helps keep it clear and has smoothed out the rough patches and scars left from accutane. if Tazorac is a retinoid, use a VERY small amount! i made that mistake with retin-a before accutane it is was basically like a chemical burn on my skin! good luck though!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×